# SDR CA990614073

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3160 · Central Display
- Part: Face Plate
- Part number: 066302305
- Condition: Wrong Part
- Location: Data Recorder
- Component: King, KAP315
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FACEPLATE RECEIVED NOT AS INDICATED ON MANUFACTURER'S DRAWING.
